Bertolini, Massimo
Selmer groups and Heegner points in anticyclotomic p -extensions
Compositio Mathematica, Tome 99 (1995) no. 2 , p. 153-182
Zbl 0862.11043 | MR 1351834 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__99_2_153_0

Bibliographie

1 Bertolini, M.: Iwasawa Theory, L-functions and Heegner Points, PhD Thesis, Columbia University, 1992.

2 Bertolini, M. and Darmon, H.: Kolyvagin's descent and Mordell-Weil groups over ring class fields, J. für die Reine und Angewandte Mathematik 412 (1990), 63-74. MR 1079001 | Zbl 0712.14008

3 Bertolini, M. and Darmon, H.: Derived heights and generalized Mazur-Tate regulators, Duke Math. J. 76 (1994), 75-111. MR 1301187 | Zbl 0853.14013

4 Bertolini, M. and Darmon, H.: Derived p-adic heights, submitted.

5 Bourbaki, N.: Algèbre Commutative, Ch.7, Diviseurs, Hermann et Co., Paris, 1965. MR 260715 | Zbl 0141.03501

6 Darmon, H.: Refined Class Number Formulas and Derivatives of L-functions, PhD Thesis, Harvard University, 1991.

7 Cassels, J.W.S. and Frölich, A.: Algebraic Number Theory, Academic Press, New York, 1969. MR 215665 | Zbl 0153.07403

8 Gross, B.H.: Kolyvagin's work on modular elliptic curves, in L-functions and Arithmetic, Cambridge University Press, Cambridge, 1991, pp. 235-256. MR 1110395 | Zbl 0743.14021

9 Gross, B.H. and Zagier, D.: Heegner points and derivatives of L-series, Inventiones Math. 84 (1986), 225-320. MR 833192 | Zbl 0608.14019

10 Kolyvagin, V.A.: Euler Systems, The Grothendieck Festschrift, vol. 2, Progr. in Math. 87, Birkhäuser, 1990, pp. 435-483. MR 1106906 | Zbl 0742.14017

11 Lang, S.: Algebra, 2nd edn, Addison Wesley, 1984. Zbl 0712.00001

12 Mazur, B.: Modular Curves and Arithmetic, Proc. Int. Congress of Math., Warszawa, 1983. Zbl 0597.14023

13 Mazur, B.: Rational points of Abelian Varieties with values in towers of number fields, Inventiones Math. 18 (1972), 183-266. MR 444670 | Zbl 0245.14015

14 Manin, Ju.: Cyclotomic fields and modular curves. Engl. transl.: Russian Math. Surveys 26 (1971), 7-78. MR 401653 | Zbl 0266.14012

15 Milne, J.S.: Arithmetic duality theorems, in Perspective in Math., Academic Press, New York, 1986. MR 881804 | Zbl 0613.14019

16 Perrin-Riou, B.: Fonctions L p-adiques, Théorie d'Iwasawa et points de Heegner, Bull. Soc. Math. de France 115 (1987), 399-456. Numdam | MR 928018 | Zbl 0664.12010

17 Perrin-Riou, B.: Points de Heegner et derivées de fonctions L p-adiques, Inventiones Math. 89 (1987), 455-510. MR 903381 | Zbl 0645.14010

18 Rohrlich, D.: On L-functions of elliptic curves and anti-cyclotomic towers, Inventiones Math. 64 (1984), 383-408. MR 735332 | Zbl 0565.14008

19 Rubin, K.C.: The Main Conjecture, Appendix in S. Lang, Cyclotomic fields, I and II, GTM 121, Springer-Verlag, 1990. Zbl 0704.11038

20 Rubin, K.C.: The "main conjectures" of Iwasawa theory for imaginary quadratic fields, Inventiones Math. 103 (1991), 25-68. MR 1079839 | Zbl 0737.11030

21 Serre, J.P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inventiones Math. 15 (1972), 259-331. MR 387283 | Zbl 0235.14012

22 Serre, J.P.: Abelian l-adic Representations and Elliptic Curves, Advanced Book Classics, Addison Wesley, 1989. MR 1043865 | Zbl 0709.14002

23 Tate, J.: WC-groups over p-adic Fields, Séminaire Bourbaki no. 156, 1957. Numdam | MR 105420 | Zbl 0091.33701

24 Tate, L.: Duality theorems in Galois cohomology over number fields, in Proc. Int. Congress of Math., Stockholm, 1962, pp. 288-295. MR 175892 | Zbl 0126.07002